Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Have hypertension. History of brain stroke. Taking Amtas, q pill and hytide. On speech therapy. How to improve the situation?

Dear Sir, 7 month before my husband had a brain stroke in left side. Now he can move his body parts easily and still he is in medical supervision. he still have the BP problem and it is now 100/80 and taking medicine that is Amtas 10, Qpill 10 and hytide 12.5. He also took strocit plus for 3 month according to the doctors advice. The problem still now is in speech and can not read and write fluntly though he is having speech therapy . can you advice me what should i do to improve his situation and how long it will take to became as previous.
Asked On : Wed, 12 Sep 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Physical Therapist or Physiotherapist 's  Response
hello carol, welcome to HMC
as u hv mentioned abt ur husband he as recovered physically for his limbs..its good.. but speech will take time to come back with continue speech therapy with a good therapist..most important is ur and family members should give time to ur husband to improve his speech..maintain his BP level forever...
let him read as much as possible, no matter fluency is there or not..

remember practice makes man perfect...

Answered: Wed, 12 Sep 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor